A boy with CINCA syndrome is reported, focusing on the therapeutic switch from anakinra to canakinumab.

Rigante, D., Verrecchia, E., Falsini, B., Manna, R., Switch from anakinra to canakinumab in a severe case of CINCA syndrome, <<INTERNATIONAL JOURNAL OF RHEUMATIC DISEASES>>, 2015; 2015 (N/A): N/A-N/A. [doi:10.1111/1756-185X.12800] [http://hdl.handle.net/10807/68758]

Switch from anakinra to canakinumab in a severe case of CINCA syndrome

Rigante, Donato;Verrecchia, Elena;Falsini, Benedetto;Manna, Raffaele
2015

Abstract

A boy with CINCA syndrome is reported, focusing on the therapeutic switch from anakinra to canakinumab.
2015
Inglese
Rigante, D., Verrecchia, E., Falsini, B., Manna, R., Switch from anakinra to canakinumab in a severe case of CINCA syndrome, <<INTERNATIONAL JOURNAL OF RHEUMATIC DISEASES>>, 2015; 2015 (N/A): N/A-N/A. [doi:10.1111/1756-185X.12800] [http://hdl.handle.net/10807/68758]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/68758
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact